# SDR SIMA1821

- Difficulty date: June 30, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Relay
- Part number: MS214201
- Condition: Inoperative
- Location: Hyd Accumulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 9751 - HYDRAULIC LIGHT CAME ON IN FLIGHT.  MAIN ACCUMULATOR PRESSURE LOW.  FOLLOWED AOM PROCEDURES, LANDING WAS NORMAL.  MAINTENANCE FOUND TERMINAL X1 ON RELAY 7ML LOOSE.  REMOVED AND REPLACED RELAY 7ML IAW SAAB MM 29-00-10.  OPERATIONAL CHECK OF HYDRAULIC PUMP WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
